MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC451412
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, a 4.5 x 14 mm enterprise vascular reconstruction device (enc451412, 8878735) was impeded in the hub of a non-j&j microcatheter.The stent was found detached from the delivery wire in the microcatheter.The doctor removed the microcatheter and stent from the patient and switched to new devices to complete the surgery.Additional event information received on 19-aug-2025 indicated that they were able to torque the device.There was no evidence of physical material within the device.The size and brand of the microcatheter was not available.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no allegation of patient injury due to an alleged product issue.
 
Additional Manufacturer Narrative
Manufacturer ref #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.One photo accompanied the complaint file.In said photo, as described in the event, a stent can be seen detached in the luer hub of a non-j&j microcatheter.No damages can be seen.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The impeded condition cannot be evaluated through a photo; however, the complaint is confirmed as the stent can be noted detached from the delivery wire.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization, a 4.5x14mm enterprise vascular reconstruction device (enc451412, 8878735) was impeded in the hub of a non j&j microcatheter.The stent was found detached from the delivery wire in the microcatheter.The doctor removed the microcatheter and stent from the patient and switched to new devices to complete the surgery.Additional event information received on 19-aug-2025 indicated that they were able to torque the device.There was no evidence of physical material within the device.The size and brand of the microcatheter was not available.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no allegation of patient injury due to an alleged product issue.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5x14mm enterprise vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was found detached inside of the involved microcatheter [(b)(4)].No appearance of damage was observed.The delivery wire and the introducer components were not returned for evaluation.The stent was removed without difficulties.The stent was inspected under a microscope, and no damage was found (i.E., no kinks, no bents, or broken struts).Both distal ends can be noted completely flared.The issue documented in the complaint regarding the stent being impeded in the proximal end of the microcatheter could not be evaluated through functional test since the stent became detached during the procedure; however, this condition suggests that the enterprise introducer was not fully seated in the hub of the microcatheter, causing the stent to expand in the microcatheter's hub, causing the resistance and resulting in the stent component being unable to advance further, where push/pull force was applied sufficiently to disengage the stent from the delivery wire.It is possible that clinical and procedural factors, including device manipulation, may have contributed to the reported failure.There is no indication that the issues reported in the complaint result from a defect inherently related to the device.Based on this, the customer complaint was confirmed.The delivery wire and introducer components might have gotten lost sometime during the post-operative handling of the device.If additional information or components are received at a later time, this investigation will be reassessed accordingly.Lake region medical reviewed the device history records relative to the manufacturing, inspecting and packaging of the lot: 8878735.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required at this time.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) do contain the following recommendations: the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.If resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22885371
Report Number3008114965-2025-00923
Device Sequence Number4849601
Product Code NJE
UDI-Device Identifier10886704044017
UDI-Public(01)10886704044017(17)260128(10)8878735
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Catalogue NumberENC451412
Device Lot Number8878735
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/06/2025
10/27/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/20/2025
10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND).
Patient SexUnknown